Boots Pharmaceuticals Max Strength Cold and Flu Day and Night Capsules – 12 day and 4 night
See details below, always read the label
Suitable for: Adults and children 16 years and over.
Active ingredients: Caffeine, Paracetamol & Phenylephrine Hydrochloride
In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.
You cannot add this item to the customer's basket
Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.
Collect 8 Boots Advantage Card points with this purchase
Please note that you must be in to sign for this delivery.
For the relief of the symptoms of colds and flu including aches and pains, sore throat, headache, blocked nose and fever during the day and night. The day capsules will also relieve fatigue and drowsiness.
Adults and children aged 16 years and over.
You must be at least 16 years old to purchase this product.
How to use
Please read all of the enclosed leaflet for full instructions.
Check the foil is not broken before use. If it is, do not take that capsule.
Adults and children of 16 years and over: Take two Day capsules every four to six hours, if you need to and take two Night capsules at bedtime only, at least four hours after the last day capsule.
Don't take more than 8 capsules (4 doses) in any 24 hours.
Leave at least 4 to 6 hours between doses.
Do not take for more than 3 days unless advised by your doctor.
Swallow each capsule whole with water. Do not chew.
Do not give to children under 16 years.
Do not take more medicine than the label tells you to.
If you do not get better, talk to a doctor.
The day time capsules contain caffeine which may disrupt sleep if taken at night.
Hazards and Cautions
- Do not take anything else containing paracetamol while taking this medicine, even if you feel well.
- Talk to a doctor at once if you take too much of this medicine, even if you feel well.
Keep out of the sight and reach of children
Do not store above 25°C.
Use by the date on the end flap of the carton.
- This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
- Seek advice if you suffer from allergies.
- Keep all medicines out of the reach of children.
Day capsules: Each capsule contains 25mg of caffeine, 500mg of paracetamol and 6.1mg of phenylephrine hydrochloride.
Night capsules: Each capsule contains 500mg of paracetamol and 6.1mg of phenylephrine hydrochloride.
Day capsules: maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate, talc. The capsule shell contains gelatin and colours, which are titanium dioxide (E171), quinoline yellow (E104), patent blue V (E131), erythrosine (E127).
Night capsules: maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate, talc. The capsule shell contains gelatin and colours, which are titanium dioxide (E171), erythrosine (E127), indigo carmine (E132).